# SDR ABXA9800405

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EXTREMELY DIFFICULT TO OPEN FROM CABIN.  TIGHTENED DOOR HANDLE/LATCH ASSEMBLY, OPS CHECKED GOOD.
